Paternain, Gabriel P.
Hyperbolic dynamics of Euler-Lagrange flows on prescribed energy levels
Séminaire de théorie spectrale et géométrie, Tome 15 (1996-1997) , p. 127-151
Zbl 0898.58041
URL stable : http://www.numdam.org/item?id=TSG_1996-1997__15__127_0

Bibliographie

[1] V.I. Arnold, A.B. Givental. - Symplectic Geometry, Dynamical Systems IV, Encyclopaedia of Mathematical Sciences, Springer Verlag: Berlin 1990 MR 1042758 | Zbl 0778.00008

[2] V. Bangert. - Minimal geodesics, Ergod. Th. and Dynam. Sys. 10 ( 1989) 263-286. MR 1062758 | Zbl 0676.53055

[3] Y. Benoist, P. Foulon, F. Labourie. - Flots d'Anosov a distributions stable et inestable différentiables, Journal of the AMS 5 ( 1992) 33-74. MR 1124979 | Zbl 0759.58035

[4] G. Besson, G. Courtois, S. Gallot. - Entropies et rigidités desespaces localement symétriques de courbure strictement négative, Geom. Funct. Anal. 5 ( 1995) 731-799. MR 1354289 | Zbl 0851.53032

[5] M. Blaly, L. Polterovich. - Hamiltonian diffeomorphisms and Lagrangian distributions, Geom. Funct. Anal. 2 ( 1992) 173-210 MR 1159829 | Zbl 0761.58010

[6] P. Boyland, C. Golé. - Lagrangian systems on hyperbolic manifolds, preprint. MR 1721614 | Zbl 0971.37017

[7] M. Brunella. - Expansive flows on Seifert manifolds and torus bundles, Bulletin of the Brazilian Math. Society 24 ( 1993) 89-104. MR 1224301 | Zbl 0786.58029

[8] C. Camacho, A. Lins Neto. - Geometric theory of foliations, Birkhauser Boston, Inc., Boston, Mass., 1985. MR 824240 | Zbl 0568.57002

[9] G. Contreras, J. Delgado, R. Iturrlaga. - Lagrangian flows: the dynamics of globally minimizing orbits II, to appear in Bulletin of the Brazilian Math. Society, preprint available via internet at "http://www.ma.utexas.edu/mp-arc". Zbl 0892.58065

[10] G. Contreras, R. Iturriaga. - Convex Hamiltonians without conjugate points, to appear in Ergod.Th and Dynam. Sys., preprint available via internet at "http:// www.ma.utexas.edu/mp-arc" MR 1709426 | Zbl 1044.37046

[11] G. Contreras, R. Iturriaga, G.P. Paternain, M. Paternain. - Lagrangian graphs, minimizing measures and Manés critical values, preprint 1997, available via internet at http://www.ma.utexas.edu/mp-arc\ Zbl 0920.58015

[12] M.J. Dias Carneiro. - On minimizing measuresof the action of autonomous Lagrangians, Nonlineariry 8 ( 1995) 1077-1085. MR 1363400 | Zbl 0845.58023

[13] J.J. Duistermaat. - On the Morse index in variational calculus, Adv. in Math. 21 ( 1976) 173-195. MR 649277 | Zbl 0361.49026

[14] A. Fathi. - Théorème KAM faible et Théorie de Mather sur les systems Lagrangiens, C.R. Acad. Sci. Paris, t. 324, Sériel ( 1997) 1043-1046. MR 1451248 | Zbl 0885.58022

[15] A. Fathi. - Solutions KAM faibles conjuguées et barrières de Peierls, preprint 1997. MR 1473840 | Zbl 0943.37031

[16] R. Feres, A. Katok. - Invariant tensor fields of dynamical systems with pinched liapunov exponents and rigidity of geodesic flows, Ergod. Th and Dynam. Sys. 9 ( 1989) 427-432. MR 1016661 | Zbl 0667.58050

[17] R. Feres, A. Katok. - Anosov flows with smooth foliations and rigidity of geodesie flows in three- dimensional manifolds of negative curvarture, Ergod. Th and Dynam. Sys. 10 ( 1990) 657-670. MR 1091420 | Zbl 0729.58039

[18] R. Feres. - Geodesic flows on manifolds with negative with smooth horospheric foliations, Ergod. Th and Dynam. Sys. 11 ( 1991) 653-686. MR 1145615 | Zbl 0727.58035

[19] L. Flaminio. - Local entropy rigidity for hyperbolic manifolds, Comm. in Analysis and Geom. 4 ( 1995) 555-596. MR 1371210 | Zbl 0852.58068

[20] P. Foulon. - Feuilletages des sphères et dynamiques Nord-Sud, C.R. Acad. Sci Paris, t. 318, Série I ( 1994) 1041-1042. MR 1281888 | Zbl 0809.57019

[21] E. Ghys. - Flots d'Anosov sur les3-variétés fibrées en cercles, Ergod. Th and Dynam. Sys. 4 ( 1984)67-80. MR 758894 | Zbl 0527.58030

[22] E. Ghys. - Flots d'Anosov dont les feuilletages stables sont différentiables, Ann. Sci. École Norm. Sup. 20 ( 1987) 251-270. Numdam | MR 911758 | Zbl 0663.58025

[23] U. Hamenstädt. - Invariant two-forms for geodesic flows, Math. Ann. 301 ( 1995) 677-698. MR 1326763 | Zbl 0821.58033

[24] B. Hasselblatt. - Regularityof the Anosov splitting and of horospherical foliations, Ergod. Th and Dynam. Sys. 14 ( 1994) 645-666. MR 1304137 | Zbl 0821.58032

[25] G.A. Hedlund. - Geodesics on a two-dimensional Riemannian manifold with periodic coefficients, Ann. of Math. 33 ( 1932) 719-739. JFM 58.1256.01 | MR 1503086

[26] K. Hiraide. - Expansive homeomorphisms of compact surfaces are Pseudo-Anosov, Osaka J. Math. 27 ( 1990) 117-162. MR 1049828 | Zbl 0713.58042

[27] M. Hirsch, C. Pugh. - Smoothness of horocycle foliations, J. Diff. Geom. 10 ( 1975) 225-238. MR 368077 | Zbl 0312.58008

[28] S. Hurder, A. Katok. - Differentiability, rigidity and Godbillon-Vey classes for Anosov flows, Publ. Math. IHES 72 ( 1990) 5-61 Numdam | MR 1087392 | Zbl 0725.58034

[29] T. Inaba, S. Matsumoto. - Nonsingular expansive flows on 3-manifolds and foliations with circle prong singularities, Japan J. of Math. 16 ( 1990) 329-340. MR 1091166 | Zbl 0729.58046

[30] M. Kanai. - Geodesic flows on negatively curved manifolds with smooth stable and unstable foliations, Ergod. Th and Dynam. Sys. 8 ( 1988) 215-240. MR 951270 | Zbl 0634.58020

[31] W. Klingenberg. - Riemannian manifolds with geodesic flows of Anosov type, Ann. of Math., 99 ( 1974) 1-13. MR 377980 | Zbl 0272.53025

[32] J. Lewowicz. - Expansive homeomorphisms on surfaces, Bulletin of the Brazilian Math. Society Vol 201 ( 1989)113-133. MR 1129082 | Zbl 0753.58022

[33] R. Mañé. - On a theorem of Klingenberg, Dynamical Systems and Bifurcation Theory, M. Camacho, M. Pacifico and F.Takens eds, Pitman Research Notes in Math. 160 ( 1987),319-345. MR 907897 | Zbl 0633.58022

[34] R. Mané. - Global variational methods in conservative dynamics, 18 Colóquio Brasileiro de Maternatica.IMPA, 1991.

[35] R. Mané. - Lagrangian flows: the dynamics ofglobally minimizing orbits, International Congress on Dynamical Systems in Montevideo (a tribute to Ricardo Mafié), F.Ledrappier, J. Lewowicz, S. Newhouse eds, Pitman Research Notes in Math. 362 ( 1996) 120-131. MR 1460800 | Zbl 0870.58026

[36] R. Mané. - Generic properties and problems of minimizing measures of Lagrangian systems, Nonlinearity 9 ( 1996) 273-310. MR 1384478 | Zbl 0886.58037

[37] J. Mather. - Action minimizing measures for positive definite Lagrangian systems, Math. Z. 207 ( 1991) 169-207. MR 1109661 | Zbl 0696.58027

[38] J. Mather. - Variational construction of connecting orbits, Ann. Inst Fourier 43 ( 1993) 1349-1386. Numdam | MR 1275203 | Zbl 0803.58019

[39] M. Morse. - A fondamental class of geodesics on any closed surface of genus greater than one, Trans. Amer. Math. Soc. 26 ( 1924) 25-60. JFM 50.0466.04 | MR 1501263

[40] G.P. Paternain, M. Paternain. - On Anosou Energy Levels of Convex Hamiltonian Systems, Math. Z. 217 ( 1994) 367-376. MR 1306666 | Zbl 0820.58022

[41] G.P. Paternain, M. Paternain. - Expansivity for optical Hamiltonian systems with two degrees offreedom, C.R. Acad. Sci. Paris, t. 316, Série I ( 1993) 837-841. MR 1218272 | Zbl 0790.58030

[42] G. P. Paternain, M. Paternain. - Anosov geodesic flows and twisted symplectic structures, International Congress on Dynamical Systems in Montevideo (a tribute to Ricardo Marié), F. Ledrappier, J. Lewowicz, S. Newhouse eds, Pitman Research Notes in Math. 362 ( 1996) 132-145. MR 1460801 | Zbl 0868.58062

[43] G. P. Paternain, M. Paternain. - First derivative of topological entropy for Anosov geodesic flows in the presence of magnetic fields, Nonlinearity 10 ( 1997) 121-131. MR 1430743 | Zbl 0907.58053

[44] G. P. Paternain, M. Paternain. - Critical values of autonomous Lagrangian systems, Comment. Math. Helvetici 72 ( 1997), preprint available via internet at http://www.cmat.edu.uy/-gabriel". MR 1476061 | Zbl 0921.58017

[45] G. P. Paternain. - On Anosov energy levels of Hamiltonians on twisted cotangent bundles, Bulletin of the Brazilian Math. Society Vol 25 2 ( 1994) 207-211. MR 1306561 | Zbl 0829.58018

[46] G. P. Paternain. - On the regularity of the Anosov splitting for twisted geodesic flows, to appear in Math. Res. Lett., preprint available via internet at "http://www.cmat.edu.uy/-gabriel". MR 1492126 | Zbl 0901.58017

[47] M. Paternain. - Expansive geodesic flows on surfaces, Ergod. Th and Dynam. Sys. 13 ( 1993) 153-165. MR 1213085 | Zbl 0781.58033

[48] M. Paternain. - Expansive flows and the fondamental group, Bulletin of the Brazilian Math. SocietyVol 24 2 ( 1993)179-199. MR 1254982 | Zbl 0796.58040

[49] J. F. Plante. - Anosov flows, Amer. J. of Math. 94 ( 1972) 729-754 MR 377930 | Zbl 0257.58007

[50] J. F. Plante. - Homology of closed orbits of Anosov flows, Proc. of the A.M.S. 37 ( 1973) 297-300. Zbl 0249.58012

[51] R. Schwartzmann. - Asymptotic cycles, Ann. of Math. (2) 66 ( 1957) 270-284. Zbl 0207.22603